# SDR COM31063

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT EMERG EXIT AND 5A, 7A ARE INOP.  REPLACED BATTERY PACKS.
